Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Densities with the mean value property
for harmonic functions in a Lipschitz domain


Author: Hiroaki Aikawa
Journal: Proc. Amer. Math. Soc. 125 (1997), 229-234
MSC (1991): Primary 31A05, 31B05
MathSciNet review: 1363444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a bounded domain in $ \mathbb {R}^{n}$, $ n\ge 2$, and let $ x_{0}\in D$. We consider positive functions $w$ on D$ such that $h( x_{0}) = (\int _{D}w dx)^{-1} \int _{D} h w dx$ for all bounded harmonic functions $h$ on $ D$. We determine Lipschitz domains $ D$ having such $w$ with $\inf _{D} w>0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31A05, 31B05

Retrieve articles in all journals with MSC (1991): 31A05, 31B05


Additional Information

Hiroaki Aikawa
Affiliation: Department of Mathematics, Shimane University, Matsue 690, Japan
Email: haikawa@riko.shimane-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03649-6
PII: S 0002-9939(97)03649-6
Keywords: Harmonic functions, mean value property, gradient of harmonic function
Received by editor(s): July 13, 1995
Received by editor(s) in revised form: August 1, 1995
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society